MAUDE Adverse Event Report: BIOSPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S620GH/C
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports the unit is missing the liquid, apparently it has leaked or evaporated, leaving only the dry particles.No patient involved.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was returned for evaluation.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were found.This complaint will be used to trend for similar complaints.The complaint is confirmed; the luer lock is cracked.The root cause could not be determined.

Brand Name
EMBOSPHERE®
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL S.A.
parc des nations-paris nord 2
383 rue de la belle etoile
roissy-en, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations-paris nord 2
383 rue de la belle etoile
roissy-en, 95700
FR   95700
Manufacturer Contact
ms. patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy en france, 95700
FR   95700
MDR Report Key24905175
Report Number9615728-2026-00029
Device Sequence Number9827438
Product Code KRD
UDI-Device Identifier00884450403440
UDI-Public00884450403440
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2025
Device Catalogue NumberS620GH/C
Device Lot NumberX2494386-5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown